Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I have irregular period. I have been taking birth control pills for about 5 years

i am 19 years old and i have been taking birth control pills for about 5 years now. for the past few months i have had abnormal periods that last for about 3 to 3.5 weeks long and im off of my period for about a week or two until i get it again. right before i start my period i have a light brown discharge that looks like it may have tissue in it. is this something that may be serious?
Asked On : Tue, 27 Apr 2010
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Hi.. Birth control pills are known to cause menstrual irregularities in few individuals.. This is what probaby you must be experiencing.. Since there are plenty of other cause that may be responsible for the same, it would be a good decision to see a doctor... If needed you may have to chance these drugs...

Answered: Wed, 12 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor